Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi.... since im on accutane i have a huge lower back pain ..... didnt do that on my first course...

anybdy experienced that? did it go away after your course?

Share this post


Link to post
Share on other sites

I had upper back pain but only during the 4th course. Yes, it went away as soon as the course was over.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×